i have been having problems with dizziness, shaking hand and a little bit of nausea.
I have been experiencing dizziness, shaking hands, and a little bit of nausea. I have been doing this for 5-6 days. When I ask people I know what they think they tell me that it MIGHT be low iron or symptoms of diabetes. What is you with me? I am a 27 year old mother of a 2 yr old.
symptoms of low blood sugar is shakiness and sweating and sometimes dizziness. many other symptoms can happen too, everyone is different. i have never experienced nausea while having a low sugar, but it could be possible. do you have diabetes? have you been checked? if not look into it. you may be hypoglycemic also. talk with your doctor and ask them about it. good luck!!!
Just from the very brief description you wrote, this sounds more like hypoglycemia to me... that's when glucose levels go too low rather than too high as in diabetes. You might want to try sipping about a half cup of orange juice when you feel this way, and see if you feel better within about 15 minutes to a half hour. If so, then this would indicate that your blood sugar is running too low. There are dietary changes that might help with this problem -- I would suggest that you go to your doctor and have a glucose tolerance test done to see how your body is reacting to sweet foods or sugar.
Many people who deal with hypoglycemia find that they do best if they remove all caffeine from their diets, and all simple sugars, for both stimulate the pancreas to produce insulin, and in the case of hypoglycemia, produce TOO MUCH insulin. Many hypoglycemic folks find that they do best with diets that either go fairly low-carbohydrate or are made up of complex carbohydrates that digest slowly so as not to overly stimulate the pancreas. I have one friend who found that taking vitamin supplements containing chromium triggered hypo episodes that stopped after he stopped taking them. Something about the chromium was having this side effect on him (he did some reading and found that this is indeed a side effect of taking chromium for some sensitive individuals).
There is an organization that deals with hypoglycemia -- you might want to check out their website: www.hypoglycemia.org/
Nausea is a symptom that many people experience when glucose levels fall too low -- I have experienced this one when hypoglycemic on occasion, and many people who write in to us with hypoglycemia mention nausea. The previous posting seems to be indicating that your symptoms may also be of diabetes, but this is not really the case. Symptoms for diabetes do not include shaking hands or nausea, but are the following: thirst that is noticeable, weight loss although the person may be eating a lot, fatigue (also a symptom of low glucose), frequent urination because the person is consuming lots of liquids to quench the thirst.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.